I was prescribed amitriptyline to try to help with chronic pain from pancreatitus. At firat it was ok, pain eased a little but after about a week I am now emotionally all over the place. Angry for no reason, serious panic attacks and totally rest less even when exhausted. Has anyone else gone through this and how did you make it better? Just stop the med? I'm only on 10mg once at night and once in morning. Please please help!
I would talk to your doctor. You may need to either increase or decrease the amitriptyline and or ask your doc for something to help you get through the side effects. But again something to discuss with your doctor. Keep in mind that it can take 2-4 weeks for side effects to subside and or go away. I have used it at 12.5 mg for sleep and it worked well. But everyone is different.
Hope you find your answer soon :)
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 2 answers
How long should it take for an amitriptyline dose increase to kick in & when should side effects go?
Posted 26 Nov 2011 • 1 answer
Posted 16 Aug 2014 • 3 answers
Posted 7 Dec 2014 • 3 answers
Amitriptyline - Can low dose amytriptyline for chronic pain mask the presence of chronic obstructive
Posted 29 Sep 2015 • 1 answer